Rejoinder on: Robust estimation of multivariate location and scatter in the presence of cellwise and casewise contamination

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Rejoinder on: Robust estimation of multivariate location and scatter in the presence of cellwise and casewise contamination

TitleRejoinder on: Robust estimation of multivariate location and scatter in the presence of cellwise and casewise contamination
Publication TypeJournal Article
Year of Publication2015
AuthorsAgostinelli, C, Leung, A, Yohai, VJ, Zamar, RH
JournalTEST
Volume24
Pagination484-488
Date PublishedSEP
Type of ArticleEditorial Material
ISSN1133-0686
AbstractWe thank the discussants, the referees, and the associate editor for their stimulating discussions and helpful remarks. We thank the editor for giving us the opportunity to discuss our paper in this journal. The rejoinder is organized in several sections, which address the main points raised by the discussants.
DOI10.1007/s11749-015-0457-z